Louisiana, 2005Tornado in Louisiana, September 24, 2005
September 24, 2005 · NWS JAN · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- $100,000
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Sep 24, 8:39 PM CST, 27 minutes earlier.
Area forecast discussion, Sep 24, 8:39 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CDT SAT SEP 24 2005
.DISCUSSION...TROPICAL STORM RITA CONTINUES TO SLOWLY MOVE
EAST NORTHEAST ACROSS SOUTHERN ARKANSAS. STRONG LOW LEVEL SHEAR AND
INSTABILITY EXIST ACROSS THE AREA AND SPIRAL BANDS OF CONVECTION ARE
CONTINUING TO SPREADING NORTHEAST...THUS THE STORM PREDICTION CENTER HAS
CONTINUED THE TORNADO WATCH UNTIL 4AM FOR MOST OF THE AREA. UPDATED THE
ZONES TO REFLECT THIS...OTHER THAN THAT THE REST OF THE FORECAST
LOOKS GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 84 72 85 / 90 90 80 40
MERIDIAN 73 84 69 85 / 90 80 90 60
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 4 AM SUNDAY FOR MSZ018-MSZ019-MSZ025-MSZ026-
MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ037-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ044-MSZ047-MSZ048-MSZ049-MSZ050-MSZ053-
MSZ054-MSZ055-MSZ056-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-
MSZ064.
LAKE WIND ADVISORY UNTIL 7 AM SUNDAY FOR MSZ026-MSZ027-MSZ028-
MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063.
FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR MSZ053-MSZ059-MSZ060-
MSZ061.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR MSZ018-MSZ019-MSZ025-MSZ034-
MSZ035-MSZ040-MSZ041-MSZ047.
LA...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
TORNADO WATCH UNTIL 4 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-LAZ015-
LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-LAZ015-
LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...TORNADO WATCH UNTIL 4 AM SUNDAY FOR ARZ074-ARZ075.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR ARZ074-ARZ075.
&&
15Hazardous weather outlook, Sep 24, 5:59 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT SAT SEP 24 2005
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
252359-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
659 PM CDT SAT SEP 24 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS
.DAY ONE...TONIGHT AND SUNDAY...
...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE EARLY THIS EVENING
ACROSS A GOOD PORTION OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI. ANY SEVERE THUNDERSTORMS
SHOULD BECOME VERY ISOLATED BY MIDNIGHT...HOWEVER...THERE WILL
STILL BE A SLIGHT RISK OF SEVERE WEATHER AGAIN DURING THE DAY
SUNDAY ACROSS THE REGION.
LEVELS OF WIND SHEAR...INSTABILITY AND LIFT WILL BE SUFFICIENT
ENOUGH THROUGH MID EVENING TO SUPPORT THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING
WINDS TO BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. WHILE THE
RISK FOR TORNADOES WILL EXIST IN ALL AREAS THIS EVENING...IT
SHOULD BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR
WILL BE MORE FAVORABLE. EXPECT LESSENING SURFACE-BASED
INSTABILITY TO LEAD TO WEAKENING OF STORMS BY MIDNIGHT...ALTHOUGH
ISOLATED SEVERE STORMS CANNOT BE RULED OUT THROUGH THE OVERNIGHT
HOURS.
TOMORROW...THE REMNANTS OF HURRICANE RITA WILL REMAIN NEARBY THE
LOWER MISSISSIPPI VALLEY. THIS INFLUENCE WILL CONTINUE TO FUEL
SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE DAY...AS WELL AS
PROVIDING RATHER HIGH LEVELS OF WIND SHEAR. DUE TO THIS
SHEAR...THERE WILL BE THE POTENTIAL FOR SEVERE
WEATHER...INCLUDING TORNADOES AND DAMAGING WINDS.
HOWEVER...INSTABILITY LEVELS ARE EXPECTED TO REMAIN RATHER LOW IN
MOST LOCATIONS...KEEPING THE OVERALL COVERAGE OF SEVERE STORMS
ISOLATED.
...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT IS MORE LIKELY TO OCCUR OVER NORTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY
RECEIVED 3 TO 4 INCHES OF PRECIPITATION. WITH PLENTY OF TROPICAL
MOISTURE FLOWING INTO THE REGION...PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS RAIN BANDS FROM HURRICANE RITA REPEATEDLY MOVE INTO
THE AREA TONIGHT. RAINFALL TOTALS THROUGH EARLY SUNDAY MAY REACH
UP TO 8 INCHES IN ISOLATED SPOTS.
PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH
SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD
TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM BASTROP TO
CLAYTON LOUISIANA TO BUDE MISSISSIPPI THROUGH SUNDAY MORNING.
HEAVY RAIN AND PONDING CAN BE EXPECTED FOR THE REST OF THE AREA.
RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING
WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS.
...NON PRECIPITATION...
WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER
MISSISSIPPI THROUGH TONIGHT AND INTO TOMORROW AS THE REMNANTS OF
HURRICANE RITA SPIN DOWN IN THE VICINITY.
A WIND ADVISORY IS IN EFFECT THIS EVENING FOR PORTIONS OF EXTREME
SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST
MISSISSIPPI ALONG AND WEST OF A GREENWOOD...TO VICKSBURG...TO
ACME LOUISIANA LINE. WINDS IN THESE AREAS ARE EXPECTED TO BE
SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH AT TIMES.
ELSEWHERE...A LAKE WIND ADVISORY HAS BEEN HOISTED TO COVER MUCH
OF THE INTERSTATE 55 CORRIDOR THROUGH THE NIGHT WITH SUSTAINED
WIND FROM 15 TO 25 MPH AND GUSTS UP TO 35 MPH EXPECTED. NO
WIND-RELATED ADVISORIES ARE IN PLACE FOR THE EASTERN THIRD OF
MISSISSIPPI...ALTHOUGH WINDS HERE COULD STILL GUST TO 25 MPH THIS
EVENING.
WINDS WILL CONTINUE TO GUST AT 25 TO 35 MPH AT TIMES DURING THE
DAY SUNDAY AND LAKE WIND ADVISORIES MAY BE NEEDED IN MANY
LOCATIONS.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...
...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT...
THE REMNANTS OF RITA ARE NOW EXPECTED TO MOVE OUT OF THE REGION
TOMORROW NIGHT...BRINGING LOCALLY HEAVY RAINS AND STORMY WEATHER
WITH IT...AT LEAST TEMPORARILY.
...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED TONIGHT...AND WILL BE POSSIBLE
AGAIN SUNDAY. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED NEXT
MONDAY THROUGH FRIDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 24, 5:45 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 NW LORMAN 31.84N 90.07W
09/24/2005 SIMPSON MS EMERGENCY MNGR
SEVERAL TREES DOWN ON THE NATCHEZ TRACE
&&
CALLocal storm report, Sep 24, 6:32 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 9 SE VICKSBURG 32.25N 90.74W
09/24/2005 WARREN MS AMATEUR RADIO
ONE TREE AND SEVERAL LIMBS BLOCKING ONE LANE OF THE BIG
BLACK RIVER BRIDGE ON HWY 27
&&
CALLocal storm report, Sep 24, 7:03 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
803 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 8 SSW BENOIT 33.54N 91.06W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
A TORNADO WAS SPOTTED AND PHOTOGRAPHED NEAR THE LAMONT
COMMUNITY. IT MOVED INTO EXTREME SW BOLIVAR COUNTY AT 310
PM AND MOVED AT LEAST 4 MILES TO THE NW. THIS TORNADO
MOVED THROUGH AN OPEN FIELD AND CAUSED NO KNOWN DAMAGE.
0503 PM TORNADO 4 ENE SHAW 33.62N 90.71W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
A TORNADO PATH BEGAN ON SANDPIT RD AND MOVED NW TO NEAR
BOYLE AND THEN TO SOMEWHERE W OF CLEVELAND. SEVERAL
MOBILE HOMES WERE HEAVILY DAMAGED ALONG WITH NUMEROUS
TREES AND POWER LINES DOWN.
0534 PM TORNADO 3 ESE CLEVELAND 33.73N 90.68W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
THIS TORNADO MOVE INTO BOLIVAR COUNTY JUST ESE OF
CLEVELAND AND MOVED NW TO AT LEAST 4 N OF CLEVELAND.
SEVERAL HOMES WERE DAMAGED ALONG WITH NUMEROUS TREES AND
POWER LINES DOWN.
&&
DBSpecial weather statement, Sep 24, 8:01 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT SAT SEP 24 2005
ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ018>019-025>028-034>037-040>044-047>050-053>056-059>064-250900-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
ATTALA MS-BOLIVAR MS-CARROLL MS-CLAIBORNE MS-COPIAH MS-
FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS-HUMPHREYS MS-
ISSAQUENA MS-JEFFERSON MS-JEFFERSON DAVIS MS-
LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-MADISON MS-
MONTGOMERY MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS-
THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF TORNADO
WATCH 816 AND HAS ISSUED TORNADO WATCH 817 UNTIL 4 AM CDT FOR THE
FOLLOWING AREAS
IN ARKANSAS THE NEW WATCH INCLUDES 2 COUNTIES
IN SOUTHEAST ARKANSAS
ASHLEY CHICOT
IN LOUISIANA THE NEW WATCH INCLUDES 9 PARISHES
IN NORTHEAST LOUISIANA
CATAHOULA CONCORDIA EAST CARROLL
FRANKLIN MADISON MOREHOUSE
RICHLAND TENSAS WEST CARROLL
IN MISSISSIPPI THE NEW WATCH INCLUDES 29 COUNTIES
IN CENTRAL MISSISSIPPI
ATTALA COPIAH HINDS
HOLMES HUMPHREYS LEAKE
MADISON RANKIN SCOTT
SIMPSON SMITH YAZOO
IN NORTH CENTRAL MISSISSIPPI
CARROLL GRENADA LEFLORE
MONTGOMERY
IN NORTHWEST MISSISSIPPI
BOLIVAR SUNFLOWER WASHINGTON
IN SOUTH CENTRAL MISSISSIPPI
JEFFERSON DAVIS LAWRENCE LINCOLN
IN SOUTHWEST MISSISSIPPI
ADAMS CLAIBORNE FRANKLIN
JEFFERSON
IN WEST CENTRAL MISSISSIPPI
ISSAQUENA SHARKEY WARREN
THIS INCLUDES THE CITIES OF...ANGUILLA...BASSFIELD...BASTROP...
BELZONI...BRANDON...BROOKHAVEN...BUDE...CANTON...CARROLLTON...
CARTHAGE...CLEVELAND...CROSSETT...CRYSTAL SPRINGS...DELHI...
DERMOTT...DURANT...EPPS...EUDORA...FAYETTE...FERRIDAY...FOREST...
GOODMAN...GREENVILLE...GREENWOOD...GRENADA...HAMBURG...
HARRISONBURG...HAZLEHURST...INDIANOLA...ISOLA...JACKSON...
JONESVILLE...KOSCIUSKO...LAKE PROVIDENCE...LAKE VILLAGE...
LEXINGTON...MADISON...MAGEE...MAYERSVILLE...MEADVILLE...
MENDENHALL...MONTICELLO...MORTON...NATCHEZ...NEW HEBRON...
NEWELLTON...NORTH CARROLLTON...NORTH CROSSETT...OAK GROVE...
PEARL...PICKENS...PORT GIBSON...PRENTISS...RALEIGH...RAYVILLE...
RICHLAND...RIDGELAND...ROLLING FORK...ROXIE...RULEVILLE...
ST. JOSEPH...TALLULAH...TAYLORSVILLE...TCHULA...VAIDEN...
VICKSBURG...VIDALIA...WATERPROOF...WESSON...WEST CROSSETT...
WEST FERRIDAY...WINNSBORO...WINONA AND YAZOO CITY.
MSZ029>033-038>039-045>046-051>052-057>058-065>066-072>074-250315-
CHOCTAW MS-CLARKE MS-CLAY MS-COVINGTON MS-FORREST MS-
JASPER MS-JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-
LOWNDES MS-MARION MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-WEBSTER MS-WINSTON MS-
THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 816 TO
EXPIRE FOR THE FOLLOWING AREAS
IN MISSISSIPPI THIS ALLOWS TO EXPIRE 18 COUNTIES
IN CENTRAL MISSISSIPPI
CHOCTAW
IN EAST CENTRAL MISSISSIPPI
CLARKE JASPER KEMPER
LAUDERDALE NESHOBA NEWTON
NOXUBEE WINSTON
IN NORTH CENTRAL MISSISSIPPI
WEBSTER
IN NORTHEAST MISSISSIPPI
CLAY LOWNDES OKTIBBEHA
IN SOUTH CENTRAL MISSISSIPPI
MARION
IN SOUTHEAST MISSISSIPPI
COVINGTON FORREST JONES
LAMAR
THIS INCLUDES THE CITIES OF...ACKERMAN...BAY SPRINGS...
BROOKSVILLE...COLLINS...COLUMBIA...COLUMBUS...CONEHATTA...
DE KALB...DECATUR...EUPORA...HATTIESBURG...HEIDELBERG...LAUREL...
LOUISVILLE...LUMBERTON...MABEN...MACON...MATHISTON...MERIDIAN...
MOUNT OLIVE...NEWTON...PEARL RIVER...PHILADELPHIA...PURVIS...
QUITMAN...SCOOBA...SHUBUTA...STARKVILLE...STONEWALL...UNION...
WEIR...WEST HATTIESBURG AND WEST POINT.
CRAVEN/11
Local storm report, Sep 24, 8:07 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TORNADO 9 SE ITTA BENA 33.41N 90.21W
09/24/2005 LEFLORE MS EMERGENCY MNGR
TORNADO SPOTTED ON THE GROUND. NUMEROUS TREES AND
POWERLINES DOWNED. SEVERAL HOMES AND GINS DAMAGED. THE
TORNADO MOVED OUT OF NW HOLMES, NEAR CRUGER, ACROSS
MOSQUITO LAKE TO THE PHILLIPSTOWN COMMUNITY TO QUITO TO
ITTA BENA.
&&
DBLocal storm report, Sep 24, 8:30 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 1 N NEWTON 32.33N 89.16W
09/24/2005 NEWTON MS EMERGENCY MNGR
ONE OF THE LAZY BOY FACTORY BUILDINGS WAS DESTROYED OFF
OF HWY 15 NORTH OF NEWTON.
&&
DBTornado, Catahoula
- When
- September 24, 9:06 PM CST to 9:18 PM CST
- Where
- Catahoula County, 1 mi SE of Archie
- Rating
- F1
- Path length
- 9 mi
- Path width
- 50 yd
- Property damage
- $200,000
- Crop damage
- $100,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 31.567, -91.950
This tornado touched down just southeast of Archie and tracked for nearly 9 miles to the northeast. Numerous trees were downed with many snapped and broken. Additionally, 2 homes sustained roof damage with many shingles blown off.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Louisiana, September 24 to 25, 20053 injured · $1.1 million · F3 · 2 events
- Tornadoes in Mississippi, September 24, 20051 death · 2 injured · $100,000 · F1 · 2 events
- Tornadoes in Mississippi, September 24, 20053 injured · $3.2 million · F2 · 2 events
- Tornadoes in Mississippi, September 24, 2005$2.2 million · F2 · 2 events
- Tornado in Mississippi, September 24, 2005$1.0 million · F2 · 1 event
- Tornadoes in Mississippi, September 24, 2005$925,000 · F2 · 2 events
- Tornado in Mississippi, September 24, 2005$680,000 · F2 · 1 event
- Hurricane in Texas, September 24, 20051 death · 4 events
- Rip Current in Florida, September 24, 20051 death · 1 event
- Hurricane in Louisiana, September 24 to 25, 2005$8.8 million · 9 events
- Hurricane in Mississippi, September 24 to 25, 2005$2.8 million · 24 events
- Tornado in Arkansas, September 24, 20055 injured · F2 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479327.